# SDR AWXA200300088

- Difficulty date: January 29, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 50,328 hours, 36,065 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 6 LT WAS FOUND INOPERATIVE. MAINTENANCE REPAIRED A BROKEN EMERGENCY ESCAPE PATH LIGHT WIRE AT SEAT ROW 6 LT, OPERATIONAL CHECK WAS GOOD.
